Items where Author is "Naji, Ahmed Mohammed"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Naji, Ahmed Mohammed and Soner Nandappa, D. (2017) Partitioning a graph into monopoly sets. TWMS Journal of Applied and Engineering Mathematics, 7 (1). pp. 154-164. ISSN 2146-1147

Naji, Ahmed Mohammed and Soner, N. D. (2016) On the monatic number of a graph. International Journal of Advances in Applied Mathematics and Mechanics, 4 (2). pp. 44-51. ISSN 2347-2529

This list was generated on Sun May 20 17:09:02 2018 IST.